# SDR 07FDEA01024

- Difficulty date: March 20, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOORBEAM UPPER SURFACE HAS CORROSION, FS 580, RBL 24.75, TO RBL 45.5.  REWORKED IAW FEDEX EA 7-5310-102028.
